EconPapers    
Economics at your fingertips  
 

An Extension of Subgradient Method for Variational Inequality Problems in Hilbert Space

Xueyong Wang, Shengjie Li and Xipeng Kou

Abstract and Applied Analysis, 2013, vol. 2013, 1-7

Abstract:

An extension of subgradient method for solving variational inequality problems is presented. A new iterative process, which relates to the fixed point of a nonexpansive mapping and the current iterative point, is generated. A weak convergence theorem is obtained for three sequences generated by the iterative process under some mild conditions.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/531912.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/531912.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:531912

DOI: 10.1155/2013/531912

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:531912